MathSciNet Relay Station
MathSciNet bibliographic data
MR1613802 41A10 (41-03)
Popoviciu, Tiberiu On the proof of Weierstrass' theorem using interpolation polynomials. Translated from the Romanian by Daniela Kascó. East J. Approx. 4 (1998), no. 1, 107–110.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement